Additive higher Chow groups of schemes

Krishna, Amalendu ; Levine, Marc (2008) Additive higher Chow groups of schemes Journal für die reine und angewandte Mathematik (Crelles Journal), 2008 (619). pp. 75-140. ISSN 0075-4102

Full text not available from this repository.

Official URL:

Related URL:


We show how to make the additive Chow groups of Bloch-Esnault, Rülling and Park into a graded module for Bloch's higher Chow groups, in the case of a smooth projective variety over a field. This yields a projective bundle formula as well as a blow-up formula for the additive Chow groups of a smooth projective variety. In case the base field k admits resolution of singularities, these properties allow us to apply the technique of Guillén and Navarro Aznar to define the additive Chow groups "with log poles at infinity" for an arbitrary finite-type k-scheme X. This theory has all the usual properties of a Borel-Moore theory on finite type k-schemes: it is covariantly functorial for projective morphisms, contravariantly functorial for morphisms of smooth schemes, and has a projective bundle formula, homotopy property, and Mayer-Vietoris and localization sequences. Finally, we show that the regulator map defined by Park from the additive Chow groups of 1-cycles to the modules of absolute Kähler differentials of an algebraically closed field of characteristic zero is surjective, giving evidence of a conjectured isomorphism between these two groups.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:102502
Deposited On:09 Mar 2018 10:47
Last Modified:09 Mar 2018 10:47

Repository Staff Only: item control page